Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

From few months, I have no appetite. I concert my doctor. Then I came to know that my tsh level is more than 100. Now i'm taking 100 mg thyroxine .for my appetite, doctor prescribed longifene tablet. My appetite stimulated for 1 week but after 1 week further I lose my appetite. Now longifene also can't improve my appetite. Is it due to my hypothyroidism? I can't understand what my problem is! please help me.

3 Doctors Answered
May be due to hypothyroid. Exercise regularly.
2 people found this helpful
Hello, thanks for the query. I have seen the details given and understand your concern. Please let me know if your hypothyroidism is well controlled? This happens when tsh is maintained around 3 to 4 mu/l. Since you are on 100 mcg, it is essential to check tsh after 6 weeks of treatment to see if desired levels are achieved. Because if that does not happen, majority of symptoms related to that condition continue to remain. As regards using longifene, it is an antihistaminic. I am not sure if it has any appetite improving effect. It is used to reduce allergy and itching. Madam most important is to bring you tsh around 3 to 4 mu/l. So please do check that. If you have any questions please come back. Another important aspect you have not mentioned your weight and height and whether any exercise is being done. Thanks.
7 people found this helpful
Once your TSH will come normal. things will improve. best wishes
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.